Alert archive / Mississippi / Tornado Warnings in 2019
Tornado Warning 18, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Mar 9, 2019, 6:33 PM CST for Lowndes County, Mississippi. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2019, 6:33 PM CST (00:33 UTC)
- Expired
- Mar 9, 2019, 7:15 PM CST
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Lowndes County, MS
The radar
The Columbus AFB radar (KGWX), 58 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 6:55 PM CST | TSTM WND DMG | 2 Sw Columbus, MS | POWER LINES DOWN ALONG 7TH STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 1:58 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 356 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 337 m²/s²
- 0-3 km storm-relative helicity
- 539 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.0
The text
As transmitted.
119
WFUS54 KJAN 100033
TORJAN
MSC087-100115-
/O.NEW.KJAN.TO.W.0018.190310T0033Z-190310T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
633 PM CST SAT MAR 9 2019
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Southern Lowndes County in northeastern Mississippi...
* Until 715 PM CST.
* At 632 PM CST, a severe thunderstorm capable of producing a tornado
was located near Oktoc, or 9 miles southeast of Starkville, moving
east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Bent Oak around 645 PM CST.
Other locations impacted by this tornadic thunderstorm include
Artesia and Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3333 8830 3331 8867 3344 8867 3353 8827
TIME...MOT...LOC 0032Z 259DEG 39KT 3336 8871
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DB4 follow-up statements
084
WWUS54 KJAN 100047
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
647 PM CST SAT MAR 9 2019
MSC087-100115-
/O.CON.KJAN.TO.W.0018.000000T0000Z-190310T0115Z/
Lowndes MS-
647 PM CST SAT MAR 9 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR SOUTHERN
LOWNDES COUNTY...
At 647 PM CST, a severe thunderstorm capable of producing a tornado
was located near Bent Oak, or 10 miles southwest of Columbus, moving
east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southern Lowndes County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3335 8830 3335 8859 3345 8861 3353 8827
TIME...MOT...LOC 0047Z 259DEG 39KT 3339 8852
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DB476
WWUS54 KJAN 100057
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
657 PM CST SAT MAR 9 2019
MSC087-100115-
/O.CON.KJAN.TO.W.0018.000000T0000Z-190310T0115Z/
Lowndes MS-
657 PM CST SAT MAR 9 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR
SOUTHEASTERN LOWNDES COUNTY...
At 656 PM CST, a severe thunderstorm capable of producing a tornado
was located near Columbus, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Columbus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3338 8830 3337 8846 3348 8847 3353 8827
TIME...MOT...LOC 0056Z 259DEG 39KT 3341 8840
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DB266
WWUS54 KJAN 100104
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
704 PM CST SAT MAR 9 2019
MSC087-100115-
/O.CON.KJAN.TO.W.0018.000000T0000Z-190310T0115Z/
Lowndes MS-
704 PM CST SAT MAR 9 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR EAST
CENTRAL LOWNDES COUNTY...
At 703 PM CST, a severe thunderstorm capable of producing a tornado
was located near Columbus, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Columbus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3342 8829 3341 8837 3349 8838 3353 8827
TIME...MOT...LOC 0103Z 255DEG 38KT 3347 8830
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DB961
WWUS54 KJAN 100108
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
708 PM CST SAT MAR 9 2019
MSC087-100118-
/O.EXP.KJAN.TO.W.0018.000000T0000Z-190310T0115Z/
Lowndes MS-
708 PM CST SAT MAR 9 2019
...THE TORNADO WARNING FOR EAST CENTRAL LOWNDES COUNTY WILL EXPIRE AT
715 PM CST...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 900 PM CST for northeastern
Mississippi.
LAT...LON 3342 8829 3341 8837 3349 8838 3353 8827
TIME...MOT...LOC 0108Z 259DEG 39KT 3348 8824
$$
DBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 9, 5:38 PM CST, 55 minutes earlier.
Area forecast discussion, Mar 9, 5:38 PM CST, 55 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 538 PM CST Sat Mar 9 2019 .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: A cold front will slowly move through the area from the northwest during the period. Scattered showers and thunderstorms will continue in areas ahead of the frontal boundary. VFR ceilings ahead of the boundary will lower to MVFR by late evening and continue through the period. Ceilings will slowly rise to VFR after the frontal passage. Gusty southerly winds will continue ahead of the boundary at 10 to 20 knots switching to the north and northeast with the frontal passage. /26/ && .DISCUSSION... The severe weather/flooding threat will continue into the evening over mainly northeast portions of the area. Expect renewed concerns for flooding and perhaps severe weather as we go through the upcoming week. Tonight through Sunday: Larger scale ascent will shift northeast of the ArkLaMiss as we go into the overnight hours leaving behind a modest moisture/ instability axis of convergence and a decreasing threat for severe weather potential. With fairly high deep layer moisture content and increasingly unidirectional flow suggestive of convective training, will maintain a limited threat for localized flash flooding for tonight north of the I-20 corridor, especially given antecedent conditions. The moisture convergence axis will very gradually shift southeast overnight and become mainly confined to southeast portions of the forecast area by daybreak. Instability will be on the decrease resulting in less thunder potential as this happens. As we go through Sunday, expect a temporary break in higher rain chances for most of the area with weak high pressure building in behind the surface cold front, but temperatures will not cool off much. A weak frontal boundary and reduced shower chances will linger south of the I-20 corridor. /EC/ Sunday night through Tuesday: A disturbance aloft will lift northeast from the coast, causing the boundary to likewise begin lifting back to the north and through the CWA late Sunday night. Expect the greater rain chances Monday to be mostly confined to locations along/south of the I-20 corridor, and there could be some potential for deep convection and localized heavy rainfall given precipitable water > 1.5 inches. As the boundary lifts north overnight, rain chances will follow suit, with the best rain chances towards day break Tuesday residing across the north. Tuesday night through next weekend: High pressure at the surface wedged into the forecast area from the east Tuesday into Tuesday night, in addition to the mid/upper level ridge axis shifting east through the region, currently looks to shunt any rain chances west of the CWA Tuesday afternoon and night. Warming conditions are expected across the forecast area Tuesday into Wednesday, as flow across the region becomes more southerly and increase as a storm system begins to develop and strengthen over the southern plains. A highly amplified longwave trough to ridge pattern over the CONUS should support increasing chances for severe weather/flooding for the MS Valley region based on recent guidance trends. As a closed mid/upper low and associated troughing ejects northeast from North Texas towards the Mid-Mississippi River Valley and Great Lakes region mid week, a surface low will develop and follow suit, with potential for a large linear convective system to reach western portions of the ArkLaMiss by late Wednesday into Wednesday night. This system will need to be monitored for the potential of severe weather and heavy rainfall/flooding. A cold front will then drag slowly across the forecast area from Wednesday night into Thursday evening with a subsequent shortwave trough passage perhaps enhanced rainfall potential again Thursday. Rain should come to an end behind the front Thursday night into Friday, then the front looks to stall near to just south of Southeast Mississippi, resulting in some possible rain chances linger there Friday into Friday night. Colder drier air will advect southeast into the CWA in the wake of the front. /19/EC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 58 70 52 64 / 70 37 18 59 Meridian 61 71 52 67 / 70 40 25 53 Vicksburg 56 68 52 63 / 74 28 22 60 Hattiesburg 64 75 58 70 / 70 63 41 60 Natchez 60 71 54 65 / 70 38 33 61 Greenville 49 62 48 61 / 59 8 15 39 Greenwood 51 67 49 65 / 75 9 11 34 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Mar 9, 5:57 PM CST, 36 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 557 PM CST Sat Mar 9 2019 ARZ074-075-LAZ007>009-MSZ018-019-025-026-034-035-040-041-057-058- 060>066-072>074-110000- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Grenada-Washington-Humphreys-Issaquena-Sharkey- Jasper-Clarke-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 557 PM CST Sat Mar 9 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and south central Mississippi. .DAY ONE...Tonight and Sunday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. MSZ027>033-110000- Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- 557 PM CST Sat Mar 9 2019 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight An enhanced threat for severe storms, including damaging winds, large hail, and the possibility of tornadoes, will continue into the early evening. The threat will end quickly later this evening as a cold front pushes through. In addition, storms will produce heavy rainfall that could result in localized flash flooding. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ015-016-023>026-MSZ047>056-059-110000- Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Warren- Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson- Smith-Jefferson- 557 PM CST Sat Mar 9 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight A marginal threat for severe storms, including damaging winds, large hail, and perhaps a tornado, will continue into the evening. The threat will end quickly later this evening as a cold front pushes through. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations will continue to be needed this evening. MSZ036>039-042>046-110000- Holmes-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake-Neshoba- Kemper- 557 PM CST Sat Mar 9 2019 This hazardous weather outlook is for portions of central Mississippi, and east central Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight A slight threat for severe storms, including damaging winds, large hail, and the possibility of tornadoes, will continue into the early evening. The threat will end quickly later this evening as a cold front pushes through. In addition, storms will produce heavy rainfall that could result in localized flash flooding. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region this evening. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Mar 9, 2:35 PM CST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
235 PM CST SAT MAR 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM TSTM WND GST 2 NNE METCALFE 33.48N 90.99W
03/09/2019 M46 MPH WASHINGTON MS ASOS
GLH ASOS MEASURED THUNDERSTORM WIND GUST OF
46MPH.
&&
TWSpecial weather statement, Mar 9, 2:35 PM CST, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Jackson MS
235 PM CST SAT MAR 9 2019
MSZ018-019-025-034-092115-
Washington MS-Leflore MS-Sunflower MS-Bolivar MS-
235 PM CST SAT MAR 9 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUNFLOWER...NORTHERN
LEFLORE...NORTHEASTERN WASHINGTON AND SOUTHEASTERN BOLIVAR COUNTIES
THROUGH 315 PM CST...
At 235 PM CST, Meteorologists were tracking a strong thunderstorm
near Shaw, moving east at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Greenwood, Indianola, Itta Bena, Shaw, Sunflower, Money, Holly Ridge,
Blaine, Minter City, Sunnyside, Schlater and Doddsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 900 PM CST for north central
and northwestern Mississippi.
LAT...LON 3376 9020 3376 9025 3375 9030 3372 9031
3370 9030 3369 9029 3370 9026 3374 9024
3372 9022 3372 9014 3368 9014 3367 9012
3355 9012 3342 9086 3360 9090 3379 9017
TIME...MOT...LOC 2035Z 254DEG 46KT 3354 9076
DLSpecial weather statement, Mar 9, 3:22 PM CST, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Jackson MS
322 PM CST SAT MAR 9 2019
MSZ025>028-092200-
Carroll MS-Grenada MS-Leflore MS-Montgomery MS-
322 PM CST SAT MAR 9 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CARROLL...
GRENADA...NORTHEASTERN LEFLORE AND NORTHWESTERN MONTGOMERY COUNTIES
THROUGH 400 PM CST...
At 321 PM CST, Meteorologists were tracking a strong thunderstorm
over Money, or 10 miles north of Greenwood, moving east at 55 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Grenada, Leflore, Jefferson, Duck Hill, Money, Gore Springs, Elliott,
Avalon, Bew Springs, Sweatman, Misterton and Holcomb.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 900 PM CST for north central
Mississippi.
LAT...LON 3363 8952 3359 9024 3372 9022 3372 9014
3378 9014 3378 9017 3376 9019 3376 9021
3380 9021 3380 9018 3379 9017 3379 9014
3381 9014 3381 8998 3382 8998 3382 8993
3384 8992 3387 8975 3387 8954
TIME...MOT...LOC 2121Z 256DEG 47KT 3367 9017
DLLocal storm report, Mar 9, 5:32 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
532 PM CST SAT MAR 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND DMG HUNTSVILLE 33.35N 89.46W
03/09/2019 MONTGOMERY MS LAW ENFORCEMENT
TREES WERE BLOWN DOWN ACROSS HIGHWAY 413
NEAR STEWART- HUNTSVILLE ROAD. POSSIBLE
TORNADO.
&&
JCLocal storm report, Mar 9, 6:11 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
611 PM CST SAT MAR 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL ACKERMAN 33.31N 89.18W
03/09/2019 E1.00 INCH CHOCTAW MS PUBLIC
NICKEL TO QUARTER SIZE HAIL IN ACKERMAN.
REPORT RELAYED VIA SOCIAL MEDIA.
&&
JCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 6:09 PM CST | Tornado Warning | JAN | Oktibbeha | 30 min |
Nearby
Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.